# SDR DXTA2021021204724

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 3,684 hours, 2,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000706
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY EXIT LIGHTS BEGAN FLASHING IN FLIGHT. FLASHED ON/OFF FOR THE LAST 10 MINUTES OF FLIGHT. LIGHT SWITCH WAS IN ARM POSITION.///SIGN-OFF/// REMOVED AND REPLACED EMERGENCY BATTERIES IAW EMB AMM 33-52-01 CHECKED GOOD.
